# SDR SWIA2024012200001

- Difficulty date: January 21, 2024
- Submitted: January 22, 2024
- Operation: Air carrier
- Aircraft: N824SK
- Make and model: Cndair CL6002D24
- Aircraft serial: 15208
- Aircraft time: 36,187 hours, 24,533 cycles
- System (JASC): 3310 · Flight Compartment Lighting
- Part: Light
- Condition: Smoke
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

D: FLOODLIGHT ON CAPT SIDE ABOVE NWS PANEL INOP (AIPC 33-11-05 FIG 1 ITEM B)C: MEL 33-11-1ACAT "C" DUE 1/31/2024CAPTAIN TURNED ON FLOOD LIGHT ON CAPTAINÂ€™S SIDE PANEL. AS SOON AS THE KNOW IS TURNED ON, SMOKE POURS OUT OF THE FLOOD LIGHT. COLOR WAS A LIGHT GREY/WHITE SMOKE (FLIGHT 4110 FILED CLOSED)JAN 21, 2024  STATION: OMA--INSPECTED AREA. NO DAMAGE NOTED. PER RIL 10720, PULLED AND COLLARED CB-2 U2. DEFERRED LIGHT (AIPC 33-11-05 FIG 1 ITEM B) PER MEL 33-11-1A. PLACARD INSTALLED. AC OK FOR CONTINUED SERVICE
